# SDR IXXA060438S

- Difficulty date: June 15, 2004
- Submitted: July 11, 2006
- Operation: Air carrier
- Aircraft: N41CX
- Make and model: Doug DC-8-62
- Aircraft serial: 46129
- Aircraft time: 76,460 hours, 20,947 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Zone 600
- Part time: 76,460 hours, 20,947 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK, FOUND NUMBER 4 MAIN FUEL TANK FITTING CRACKED AT STATION 239.793 BETWEEN FRONT SPAR AND STRINGER 18.  REPAIRED PER ALL APPLICABLE DATA.
